# SDR IXXA08SMN124S

- Difficulty date: April 17, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER PART WITH IMPROPER REPAIR AT STATION XW -2.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 ITEM "E", DC8 SRM 57-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
